# SDR AALA202109131126

- Difficulty date: September 8, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 355,243 hours, 24,212 cycles
- System (JASC): 2565 · Escape Slide
- Part: Guide
- Condition: Broken
- Location: R1 Door Slide
- Component: Slide, Aircruisers
- Component part number: D30664513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR REPLACEMENT ESCAPE SLIDE,  CABLE GUISE ASSEMBLY THAT HOLDS SLIDE TO THE MOUNTING PLATE BROKE. REPLACED SLIDE AS REQUIRED.
